Previous |  Up |  Next


Title: Jubilejní rok JČMF (Czech)
Title: Anniversary year of the Union of Czechoslovak Mathematicians and Physicists (English)
Author: Valouch, Miloslav
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 7
Issue: 1
Year: 1962
Pages: 8-14
Category: other
Date available: 2010-06-07T15:55:05Z
Last updated: 2012-08-24
Stable URL:


Files Size Format View
PokrokyMFA_07-1962-1_2.pdf 601.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo